# SDR ERAA20140030

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 44,677 hours, 57,273 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85410024
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT NACELLE OTBD SKIN AT TOP CORNER OF COWLING PANEL 426AR CUT OUT.  REPAIRED IAW RD8-54-3511.
